# SDR HALA20241118327

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 37,073 hours, 6,001 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ALTITUDE SELECTOR ON FCU LOOSE. DOES NOT FUNCTION PROPERLY. REMOVED AND REPLACED FCU PER AMM 22-81-12. LAND CAT 3 CAPABILITY TEST OK PER AMM 22-97-00. OK FOR SVC
